MathSciNet Relay Station
MathSciNet bibliographic data
MR167982 (29 #5247) 55.40
Eckmann, B.; Hilton, P. J. Unions and intersections in homotopy theory. Comment. Math. Helv. 38 1964 293–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement